Items where Author is "Jambunathan, M. V."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Jambunathan, M. V. (1960) A Note on the Efficiency of Double Sampling for Stratification. Sankhyā: The Indian Journal of Statistics (1933-1960), 22 (3/4, A). pp. 367-370. ISSN 0036-4452

Jambunathan, M. V. (1954) Some Properties of Beta and Gamma Distributions. pp. 401-405.

Jambunathan, M. V. (1954) Some Properties of Beta and Gamma Distributions. The Annals of Mathematical Statistics, 25 (2). pp. 401-405.

Jambunathan, M. V. (1951) Balance between Income and Leisure. pp. 337-350. ISSN 00364452

This list was generated on Fri Sep 22 09:32:17 2017 IST.